RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 2, Pages 212–223 (Mi tmf3111)  

This article is cited in 1 scientific paper (total in 1 paper)

Spontaneous breaking of $CP$-symmetry in a nonstationary isotropic metric

A. A. Grib, V. M. Mostepanenko, V. M. Frolov


Abstract: It is shown that when a massless scalar field and a massive fermion field interact in a spacetime with homogeneous isotropic metric of open type an effect of spontaneous breaking of $P$ and $CP$ symmetry arises. The method of diagonalization of the Hamiltonian by Bogolyubov transformations is used to obtain expressions for the number density of the produced pairs, the density of the chiral charge, and the pseudoscalar density of fermions. The correction to the number density of produced particles resulting from the effect of the spontaneous symmetry breaking is calculated.

Full text: PDF file (1538 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:2, 975–983

Bibliographic databases:

Received: 24.11.1977

Citation: A. A. Grib, V. M. Mostepanenko, V. M. Frolov, “Spontaneous breaking of $CP$-symmetry in a nonstationary isotropic metric”, TMF, 37:2 (1978), 212–223; Theoret. and Math. Phys., 37:2 (1978), 975–983

Citation in format AMSBIB
\Bibitem{GriMosFro78}
\by A.~A.~Grib, V.~M.~Mostepanenko, V.~M.~Frolov
\paper Spontaneous breaking of $CP$-symmetry in a~nonstationary isotropic metric
\jour TMF
\yr 1978
\vol 37
\issue 2
\pages 212--223
\mathnet{http://mi.mathnet.ru/tmf3111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=516206}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 2
\pages 975--983
\crossref{https://doi.org/10.1007/BF01036366}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3111
  • http://mi.mathnet.ru/eng/tmf/v37/i2/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Grib, V. M. Mostepanenko, V. M. Frolov, “Breaking of conformal symmetry and quantization in curved spacetime”, Theoret. and Math. Phys., 37:3 (1978), 1065–1070  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:234
    Full text:73
    References:43
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019